# SDR 2017FA0000357

- Difficulty date: January 11, 2017
- Submitted: August 7, 2017
- Operation: General aviation
- Aircraft: N198BH
- Make and model: Snias AS350B2
- Aircraft serial: 3126
- Engine: Tmeca ARRIEL1B
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower Motor
- Part number: 2807510155
- Condition: Failed
- Location: Cabin Air
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED FOUL ODOR AND THEN LIGHT SMOKE IN THE CABIN.  ONCE DETERMINED NO OTHER ANOMALIES, PERFORMED A PRECAUTIONARY LANDING WITH NO FURTHER ISSUES.  MECHANIC ARRIVED AND DETERMINED THE SMOKE ORIGINATED IN FORWARD CABIN AIR CONDITIONING VENTS.  AFTER DISASSEMBLY THE FORWARD EVAPORATOR MOTOR WAS NOTICED TO HAVE SMOKE STAINS.   AT BASE THE MOTOR WAS REMOVED AND FINAL DETERMINATION WAS MADE THAT IT WAS THE FAILED PART.  THE UNIT WAS REPLACED.
